# SDR DALA1238450184

- Difficulty date: June 22, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 90,829 hours, 13,196 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONE HOUR INTO FLIGHT LEFT PACK TEMP EICAS FOLLOWED BY PACK INOPERATIVE.  LIGHT ON OVERHEAD PANEL BOTH EXTINGUISHED WITHIN 30 SECONDS WITHOUT ANY CREW ACTION.  HOT METAL ODOR IN MID CABIN AT SAME TIME.  THE LEFT PACK TEMP CONTROL VALVE WAS REPLACED.  SYSTEM OPERATION IS NORMAL.
